Sandro Salsa
Titel
Geciteerd door
Geciteerd door
Jaar
Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian
LA Caffarelli, S Salsa, L Silvestre
Inventiones mathematicae 171 (2), 425-461, 2008
4712008
Partial differential equations in action: from modelling to theory
S Salsa
Springer, 2016
4562016
A geometric approach to free boundary problems
LA Caffarelli, S Salsa, S Salsa
American Mathematical Soc., 2005
3852005
Boundary behavior of nonnegative solutions of elliptic operators in divergence form
L Caffarelli, E Fabes, S Mortola, S Salsa
Indiana University Mathematics Journal 30 (4), 621-640, 1981
3471981
A backward Harnack inequality and Fatou theorem for nonnegative solutions of parabolic equations
EB Fabes, N Garofalo, S Salsa
Illinois journal of mathematics 30 (4), 536-565, 1986
1541986
Equazioni a derivate parziali
S Salsa
Springer, 2004
144*2004
The structure of the free boundary for lower dimensional obstacle problems
I Athanasopoulos, LA Caffarelli, S Salsa
American journal of mathematics 130 (2), 485-498, 2008
1172008
Regularity of the free boundary in parabolic phase-transition problems
I Athanasopoulos, L Caffarelli, S Salsa
Acta Mathematica 176 (2), 245-282, 1996
1111996
Caloric functions in Lipschitz domains and the regularity of solutions to phase transition problems
LC I. Athanasopoulos, S Salsa
Annals of Mathematics 143, 413-434, 1996
1071996
Fatou theorems for some nonlinear elliptic equations
EB Fabes, N Garofalo, S Marín-Malave, S Salsa
Revista Matemática Iberoamericana 4 (2), 227-251, 1988
881988
Analisi Matematica
C Pagani, S Salsa
Masson, 1991
87*1991
Quasilinear elliptic equations with quadratic growth in the gradient
C Maderna, CD Pagani, S Salsa
Journal of differential equations 97 (1), 54-70, 1992
651992
Phase transition problems of parabolic type: flat free boundaries are smooth
I Athanasopoulos, L Caffarelli, S Salsa
John Wiley & Sons Incorporated: Customer Service, 111 River Street: Hoboken …, 1998
621998
Estimates of caloric measure and the initial-Dirichlet problem for the heat equation in Lipschitz cylinders
E Fabes, S Salsa
Transactions of the American Mathematical Society 279 (2), 635-650, 1983
621983
Some properties of nonnegative solutions of parabolic differential operators
S Salsa
Annali di Matematica Pura ed Applicata 128 (1), 193-206, 1981
531981
An area-Dirichlet integral minimization problem
I Athanasopoulos, LA Caffarelli, C Kenig, S Salsa
Communications on Pure and Applied Mathematics 54 (4), 479-499, 2001
522001
Regularity of the free boundary in two-phase problems for linear elliptic operators
F Ferrari, S Salsa
Advances in Mathematics 214 (1), 288-322, 2007
472007
Shape optimization by free-form deformation: existence results and numerical solution for Stokes flows
F Ballarin, A Manzoni, G Rozza, S Salsa
Journal of Scientific Computing 60 (3), 537-563, 2014
452014
Comparison theorems for temperatures in noncylindical domains
E Fabes, N Garofalo, S Sandro
Atti Accademia Nazionale dei Lincei 77, 1-12, 1885
45*1885
Regularity of the free boundary of an American option on several assets
P Laurence, S Salsa
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
402009
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20